# SDR FDEA202309151602

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Bs 2135-2145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT SKIN RIGHT HAND SIDE APPROXIMATELY STATION   2135 - 2145 AROUND LONGERON 12 RIGHT FOUND CORRODED. CORROSION AT EMPENNAGE AFT ACCESSORY COMPARTMENT SKIN RIGHT HAND SIDE   APPROXIMATE STATION 2135-2145 AROUND LONGERON 12 RIGHT REMOVED AND FOUND   EXCEEDED LIMIT AS PER MD-11 SRM 53-70-01-2R FIGURE 201 SHEET 3 REPAIR 3. CORRODED SKIN   AT EMPENNAGE AFT ACCESSORY COMPARTMENT RIGHT HAND SIDE APPROXIMATE STATION 2135-  2145 AROUND LONGERON 12 RIGHT REPAIRED AS PER EA# 1-5330-T0376280 PART 1 TITLE:   FUSELAGE - PLATES & SKINS - FUSELAGE RHS AFT BODY UPPER SKIN PANEL REPAIR, CANT STA   2140-2169, L-12R TO L-13R.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
